| Model Number |
3386 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported patient's lead had migrated and the extension was disconnected from the lead.Surgical intervention was undertaken wherein the lead and extension were explanted and replaced.Therapy was restored post-op.
Additional Manufacturer Narrative
Corrected: d6b - date of explant.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.